How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 55812
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I took prednisone for 7 days 40 mg a day for asthma. I

This answer was rated:

Hi. I took prednisone for 7 days 40 mg a day for asthma. I stopped 5 days ago. I have terrible moo face which isn’t doing away. Pleas help me. Thanks
Assistant: Have you seen a doctor about this yet? What medications are you taking?
Customer: I was taking prednisone
Assistant: Anything else in your medical history you think the Doctor should know?
Customer: no
This is Dr David. Taking prednisone for 7 days will not cause moon face. Do you have bad anxiety symptoms?
Dr. David and 7 other Medical Specialists are ready to help you
Customer: replied 11 days ago.
Hi Dr. Thank you for your swift reply. I didn’t take the dosage accurately. I took some before bed.
Customer: replied 11 days ago.
Yes I have anxiety
Customer: replied 11 days ago.
Will my swollen face go away ? I am a lawyer and have client meetings and feel very very ugly right now
Customer: replied 11 days ago.
No one called me